# SDR CA140225009

- Difficulty date: February 21, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 19,514 hours
- Engine: Ge CF348E5A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 8001901
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE LANDING GEAR LEVER WOULD NOT GO UP.  RETURNED FOR LANDING. CONTRACT MAINTENANCE DISCOVERED A FAULTY NLG WOW SENSOR. THIS WAS REPLACED AND ADJUSTED IAW AMM 32-62-01AND THE GEAR SWUNG SEVERAL TIMES SUCCESSFULLY.  ACFT RELEASED FOR SERVICE.
